# SDR DALA2020111003654

- Difficulty date: November 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 60,779 hours, 22,099 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION OUT OF LIMITS ON TRACK TIE DOWN BETWEEN STA 727 TO 727B+8 AND LBL 17.24 AT AFT CARGO COMPARTMENT.  TRACK TIE DOWN BETWEEN STA 727 TO 727B+8 AND LBL 17.24 AT AFT CARGO COMPARTMENT WERE REPAIRED, PER B737-800 SRM 53-00-53-2R-3.
